# SDR CA060613004

- Difficulty date: June 12, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 19,491 hours
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Part number: 50380043
- Condition: Misinstalled
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ACT ENDPLAY CHECK AND LUBE OF N/G ACT 50-820208-5,  NOTICED THRUST BEARING IMPROPERLY INSTALLED.  INSTRUCTIONS IN COMPONENT MM ARE TO INSTALL BEARING WITH P/N AWAY FROM GEAR, THIS BEARING HAD BEARING MANUF P/N AND WORD THRUST ON ONE SIDE AND RAYTHEON P/N ON OTHER, ALLOWING YOU TO FOLLOW INSTRUCTIONS AND HAVING A 50% CHANCE OF GETTING IT RIGHT. THIS BEARING WAS INSTALLED BACKWARDS WITH RAYTHEON P/N AWAY FROM GEARS PUTTING ACTUAL THRUST SIDE TOWARDS GEARS OPPOSITE TO THRUST LOADS.   ACT WAS FURTHER INSPECTED AND SMALL AMT OF SPALLING FOUND ON GEARS.  ACT IS BEING RETURNED TO OVERHAUL FACILITY WERE BEARING AND GEARS WILL BE REPLACED. THIS ACT WAS REMOVED FOR IT FIRST ENDPLAY CHECK SINCE LAST OVERHAUL WITH A
